Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 391901, 7 pages
http://dx.doi.org/10.1155/2013/391901
Research Article

On Approximate Solutions for Fractional Logistic Differential Equation

1Department of Mathematics and Statistics, College of Science, Al-Imam Mohammed Ibn Saud Islamic University (IMSIU), P.O. Box 65892, Riyadh 11566, Saudi Arabia
2Department of Mathematics, Faculty of Science, Benha University, Benha, Egypt

Received 6 March 2013; Revised 1 April 2013; Accepted 2 April 2013

Academic Editor: Guo-Cheng Wu

Copyright © 2013 M. M. Khader and Mohammed M. Babatin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • M. M. Khader, “Laguerre collocation method for the flow and heat transfer due to a permeable stretching surface embedded in a porous medium with a second order slip and viscous dissipation,” Applied Mathematics and Computation, vol. 243, pp. 503–513, 2014. View at Publisher · View at Google Scholar
  • M. M. Khader, “Numerical Treatment for Solving Fractional Logistic Differential Equation,” Differential Equations and Dynamical Systems, 2014. View at Publisher · View at Google Scholar
  • Bruce J. West, “Exact solution to fractional logistic equation,” Physica A: Statistical Mechanics and its Applications, 2015. View at Publisher · View at Google Scholar
  • R. F. Al-Bar, “On the Approximate Solution of Fractional Logistic Differential Equation Using Operational Matrices of Bernstein Polynomials,” Applied Mathematics, vol. 06, no. 12, pp. 2096–2103, 2015. View at Publisher · View at Google Scholar
  • Nasser H. Sweilam, Mohamed M. Khader, and Mohamed Adel, “Numerical Solution for the Fractional Wave Equation Using Pseudo-Spectral Method Based on the Generalized Laguerre Polynomials,” Applied Mathematics, vol. 06, no. 04, pp. 647–654, 2015. View at Publisher · View at Google Scholar
  • Khadijah M. Abualnaja, “A Block Procedure with Linear Multi-Step Methods Using Legendre Polynomials for Solving ODEs,” Applied Mathematics, vol. 06, no. 04, pp. 717–723, 2015. View at Publisher · View at Google Scholar
  • Purnaras, Becker, and Burton, “Integral and fractional equations, positive solutions, and schaefer's fixed point theorem,” Opuscula Mathematica, vol. 36, no. 4, pp. 431–458, 2016. View at Publisher · View at Google Scholar